# SDR 6CBA20131311129

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N656AF
- Make and model: Pilats PC1245
- Aircraft serial: 656
- Aircraft time: 6,337 hours, 6,047 cycles
- Engine: Pwa PT6A67B
- Engine time: 6,219 hours, 5,943 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap Assy, Pilats
- Component part number: 5575012003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP HAD DAMAGE THAT REQUIRED MAJOR REPAIR.  THE FLAP WAS REPAIRED AND SKIN REPLACED USING THE SRM 12-A-57-50-00-00A-664B-A,12-A-51-40-03-00A-041A-A,12-A-57-50-00-00A-664C-A,AND 12-A-51-20-00-00A-663A-A.
